# SDR CA121122006

- Difficulty date: November 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737
- Engine: Cfmint CFM567B22
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) NO FAULT FOUND WITH ACFT, FIRE DEPARTMENT CALLED TO ACFT AFTER LANDING DUE TO BURNING ODOR IN CABIN.  DISPATCH ALERTED MAINTENANCE CONTROL THAT ACFT, AFTER COMPLETION OF FLIGHT, STOPPED SHORT OF THE GATE AND THE FIRE DEPARTMENT WAS LOOKING THE ACFT OVER.  CREW REPORTED A BURNING ODOR IN CABIN.  MAINTENANCE CALLED OUT.  DEFECT H53494: UPON LANDING, AFTER STARTING UP APU, WITHIN 1 MIN, VERY STRONG BURNING ODOR SEEMINGLY FROM DUCTING BEGAN.  INTENSIFIED AND BEGAN TO SUBSIDE AFTER 1 MINUTE.  ODOR NOTED BY F/A.  CFR WAS CALLED TO INVESTIGATE, NO EVIDENCE OF BURNING FOUND.  ODOR WAS THAT OF "BURNING RUBBER" SUSPECTED DE-ICE FLUID IN APU INLET  RESOLUTION: CARRIED OUT FIM 21-00, TASK 806, CHECKING, FLUID LEVELS, CONTAMINATION AT GROUND, CHECK VALVE, ENGINES FOR LEAKS, AIR CONDITIONING PACK AND RAN APU WITH AIR CONDITIONING PACKS OPERATING, APU INLET AND EXHAUST. NO DEFECTS AND CREW MENTIONED DEPARTING IMMEDIATELY AFTER DE-ICING.  SUSPECT BURNING ODOR WAS DE-ICING FLUID INGESTED INTO AIR CONDITIONING SYS.  ACFT CONSIDERED SERVICEABLE.
